Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 112, Number 2

All articles in this issue are freely accessible.

Good approximations and continued fractions
Cor Kraaikamp and Pierre Liardet.
Proc. Amer. Math. Soc. 112 (1991), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062392
On purity of inertia
David Harbater.
Proc. Amer. Math. Soc. 112 (1991), 311-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064903
On indecomposable modules over directed algebras
Peter Dräxler.
Proc. Amer. Math. Soc. 112 (1991), 321-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062830
Some trigonometric identities related to exact covers
John Beebee.
Proc. Amer. Math. Soc. 112 (1991), 329-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049133
Interpretations into $p$-algebras
O. Cartagena, C. González, R. Lewin and O. Rubilar.
Proc. Amer. Math. Soc. 112 (1991), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049134
Points not as hyperplane sections of projectively normal curves
Edoardo Ballico.
Proc. Amer. Math. Soc. 112 (1991), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052870
Bielliptic curves and symmetric products
Joe Harris and Joe Silverman.
Proc. Amer. Math. Soc. 112 (1991), 347-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055774
Generating finite completely reducible linear groups
L. G. Kovács and Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 112 (1991), 357-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1047004
Additive properties of multiplicative subgroups of finite index in fields
Pedro Berrizbeitia.
Proc. Amer. Math. Soc. 112 (1991), 365-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057940
Lebesgue’s theorem of differentiation in Fréchet lattices
Karl-Goswin Grosse-Erdmann.
Proc. Amer. Math. Soc. 112 (1991), 371-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062390
Dimension of certain kernel spaces of linear operators
Zuowei Shen.
Proc. Amer. Math. Soc. 112 (1991), 381-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065091
Multiplicity theory and the outer boundary
John S. Spraker.
Proc. Amer. Math. Soc. 112 (1991), 391-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062837
Weighted decay estimate for the wave equation
Valéry Covachev and Vladimir Georgiev.
Proc. Amer. Math. Soc. 112 (1991), 393-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055769
Hypersurfaces in $R^{n}$ whose unit normal has small BMO norm
Stephen Semmes.
Proc. Amer. Math. Soc. 112 (1991), 403-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065093
A class of absolute retracts in spaces of integrable functions
Alberto Bressan, Arrigo Cellina and Andrzej Fryszkowski.
Proc. Amer. Math. Soc. 112 (1991), 413-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045587
A symbolic calculus for layer potentials on $C^{1}$ curves and $C^{1}$ curvilinear polygons
Jeff E. Lewis.
Proc. Amer. Math. Soc. 112 (1991), 419-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043413
Note on a theorem of Avakumović
J. L. Geluk.
Proc. Amer. Math. Soc. 112 (1991), 429-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052570
A growth condition for Fourier coefficients of functions of bounded entropy norm
W. Christopher Lang.
Proc. Amer. Math. Soc. 112 (1991), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045141
Homogeneous Fourier multipliers in the plane
Javier Duoandikoetxea and Adela Moyua.
Proc. Amer. Math. Soc. 112 (1991), 441-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057743
On the evaluation of spectral projections onto absolutely continuous parts of a contraction
Alexey V. Rybkin.
Proc. Amer. Math. Soc. 112 (1991), 451-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045149
Local spectrum and generalized spectrum
Mostafa Mbekhta.
Proc. Amer. Math. Soc. 112 (1991), 457-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045142
Some properties of noncommutative $H^{1}$ spaces
Alvaro Arias.
Proc. Amer. Math. Soc. 112 (1991), 465-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045585
A note on the quenching rate
Marek Fila and Josephus Hulshof.
Proc. Amer. Math. Soc. 112 (1991), 473-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055772
Conditional analytic Feynman integrals on abstract Wiener spaces
Dong Myung Chung.
Proc. Amer. Math. Soc. 112 (1991), 479-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1060719
Finiteness of the lower spectrum of Schrödinger operators with singular potentials
Jörg Donig.
Proc. Amer. Math. Soc. 112 (1991), 489-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043408
Common fixed points in hyperbolic Riemann surfaces and convex domains
Marco Abate and Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 112 (1991), 503-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065938
Higher monotonicity properties and inequalities for zeros of Bessel functions
Laura Nicolò-Amati Gori, Andrea Laforgia and Martin E. Muldoon.
Proc. Amer. Math. Soc. 112 (1991), 513-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062389
Finite order vanishing of boundary values of holomorphic mappings
Mitja Lakner.
Proc. Amer. Math. Soc. 112 (1991), 521-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1065952
Array convergence of functions of the first Baire class
Helmut Knaust.
Proc. Amer. Math. Soc. 112 (1991), 529-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1057955
A local classification of $2$-type surfaces in $S^{3}$
Th. Hasanis and Th. Vlachos.
Proc. Amer. Math. Soc. 112 (1991), 533-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059626
New complete genus zero minimal surfaces with embedded parallel ends
Francisco J. López.
Proc. Amer. Math. Soc. 112 (1991), 539-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059629
Harmonic two-forms in four dimensions
Walter Seaman.
Proc. Amer. Math. Soc. 112 (1991), 545-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062836
Self-similar sets. V. Integer matrices and fractal tilings of $R^{n}$
Christoph Bandt.
Proc. Amer. Math. Soc. 112 (1991), 549-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036982
The soul at infinity in dimension $4$
Gerard Walschap.
Proc. Amer. Math. Soc. 112 (1991), 563-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049852
Ordered rings over which output sets are recursively enumerable sets
Christian Michaux.
Proc. Amer. Math. Soc. 112 (1991), 569-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041016
A remark on incomparable ultrafilters in the Rudin-Keisler order
Eva Butkovičová.
Proc. Amer. Math. Soc. 112 (1991), 577-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045131
Sharp maximal inequalities for conditionally symmetric martingales and Brownian motion
Gang Wang.
Proc. Amer. Math. Soc. 112 (1991), 579-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1059638
A congruence for the signature of an embedded manifold
Robert D. Little.
Proc. Amer. Math. Soc. 112 (1991), 587-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049846
$𝛼$-invariant and $S^{1}$ actions
Kaoru Ono.
Proc. Amer. Math. Soc. 112 (1991), 597-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043417
A remark on a paper of J. S. Ruan: “Invariant subspace of strictly singular operators” [Proc. Amer. Math. Soc. 108 (1990), no. 4, 931–936; MR1002160 (90g:47009)]
Patrick M. Fitzpatrick and Seymour Goldberg.
Proc. Amer. Math. Soc. 112 (1991), 601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062386
On measurable local homomorphisms
Zoltán Sasvári.
Proc. Amer. Math. Soc. 112 (1991), 603-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064907